# SDR USAA001336

- Difficulty date: August 13, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beltframe
- Condition: Cracked
- Location: Fuselage
- Part time: 47,036 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BELTFRAME CRACKED .25 INCH THREE PLACES, STATION 617, LONGERON 27R.  STOP DRILLED 2 CRACKS AND ROUTED OUT 2.  FABRICATED AND INSTALL REPAIR ANGLE PER EA 56203.  (M)
